Alert archive / California / Wind Advisories in 2013
Wind Advisory 8, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Apr 29, 2013, 3:30 AM PDT. It took effect at Apr 30, 2013, 8:00 AM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 3:30 AM PDT (10:30 UTC)
- In effect from
- Apr 30, 2013, 8:00 AM PDT
- Expired
- May 1, 2013, 3:00 PM PDT
- In force
- 31 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
430 WWUS76 KSTO 291030 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT MON APR 29 2013 CAZ015>018-064-292230- /O.NEW.KSTO.WI.Y.0008.130430T1500Z-130501T1500Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 330 AM PDT MON APR 29 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SACRAMENTO VALLEY...DELTA AND SOUTHERN LAKE COUNTY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 8 AM PDT WEDNESDAY. * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. * TIMING: EARLY TUESDAY INTO EARLY WEDNESDAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
7 follow-up statements
921 WWUS76 KSTO 292020 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 120 PM PDT MON APR 29 2013 CAZ015>018-064-301200- /O.EXT.KSTO.WI.Y.0008.130430T1500Z-130501T1900Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 120 PM PDT MON APR 29 2013 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TUESDAY TO NOON PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TUESDAY TO NOON PDT WEDNESDAY FOR THE SACRAMENTO VALLEY...DELTA AND SOUTHERN LAKE COUNTY. * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. * TIMING: EARLY TUESDAY INTO MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
823 WWUS76 KSTO 301030 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT TUE APR 30 2013 CAZ015>018-064-302300- /O.CON.KSTO.WI.Y.0008.130430T1500Z-130501T1900Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 330 AM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON PDT WEDNESDAY... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. * TIMING: EARLY TUESDAY INTO MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
949 WWUS76 KSTO 302100 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 200 PM PDT TUE APR 30 2013 CAZ015>018-064-011200- /O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 200 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... * WINDS: NORTH TO NORTHWEST WIND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. * TIMING: STRONGEST WINDS THROUGH MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
517 WWUS76 KSTO 010411 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 911 PM PDT TUE APR 30 2013 CAZ068-069-011215- /O.EXB.KSTO.WI.Y.0008.130501T0700Z-130501T1900Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 911 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PDT WEDNESDAY FOR WESTERN PLUMAS COUNTY/LASSEN PARK AND THE WEST SLOPE OF THE NORTHERN SIERRA NEVADA. * WINDS: NORTHEAST 20 TO 35 MPH WITH LOCAL GUSTS 40 TO 60 MPH. * TIMING: STRONGEST WINDS BETWEEN MIDNIGHT AND 8 AM. * LOCATIONS INCLUDE: PASSES AND CANYONS WITH THE FAVORED NORTHEAST TO SOUTHWEST ORIENTED CANYONS THE MOST SUSCEPTIBLE FOR STRONG WINDS. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015>018-064-011215- /O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 911 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... * WINDS: NORTH TO NORTHWEST WIND 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. LOCAL STRONGER GUSTS OVER SOUTHERN LAKE COUNTY OVERNIGHT. * TIMING: STRONGEST WINDS THROUGH MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ BARUFFALDI
226 WWUS76 KSTO 010939 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 239 AM PDT WED MAY 1 2013 CAZ015>018-064-012200- /O.EXT.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 239 AM PDT WED MAY 1 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS: NORTH TO NORTHWEST WIND 15 TO 30 MPH WITH GUSTS 40 TO 55 MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY. * TIMING: STRONGEST WINDS THROUGH MIDDAY TODAY. * LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO... VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ068-069-011900- /O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 239 AM PDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS: EAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: STRONGEST WINDS THROUGH 10 AM. WINDS WILL INCREASE AGAIN TONIGHT...BUT QUITE AS STRONG. * LOCATIONS INCLUDE: PASSES AND CANYONS WITH THE FAVORED NORTHEAST TO SOUTHWEST ORIENTED CANYONS THE MOST SUSCEPTIBLE FOR STRONG WINDS. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
154 WWUS76 KSTO 011846 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1146 AM PDT WED MAY 1 2013 CAZ068-069-012000- /O.EXP.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY 1146 AM PDT WED MAY 1 2013 ...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY... THE WINDS HAVE DECREASED BELOW ADVISORY CRITERIA FOR THE SIERRA NEVADA MOUNTAINS AND WESTERN PLUMAS COUNTY. LOCALLY GUSTY WINDS ARE FORECAST TO INCREASE AGAIN TONIGHT BUT WILL NOT BE AS STRONG AS THIS MORNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015>018-064-012200- /O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 1146 AM PDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: STRONGEST WINDS THROUGH MIDDAY TODAY. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE FROM DOWNED TREES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
333 WWUS76 KSTO 012145 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 245 PM PDT WED MAY 1 2013 CAZ015>018-064-012245- /O.EXP.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 245 PM PDT WED MAY 1 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... BREEZY NORTH WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND WILL CONTINUE TO GRADUALLY DECREASE THIS AFTERNOON...THOUGH LOCALLY GUSTY WINDS ARE POSSIBLE THROUGH THURSDAY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 28, 9:22 PM PDT, 6 hours 8 minutes earlier.
Area forecast discussion, Apr 28, 9:22 PM PDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 922 PM PDT SUN APR 28 2013 .SHORT TERM DISCUSSION... RECORD BREAKING WARMTH AT KSAC(92) AND KRBL(94) TODAY WITH MAX TEMPS SOME 10-20 DEG ABOVE NORMAL OVER THE CWA...AND ABOUT 14-18 DEG ABOVE NORMAL IN THE VALLEY. SHORT WAVE PASSING TO OUR N ON MON LOOKS TO BE BRINGING SOME STRONG CAA TO THE NRN ZONES...AND 30-35 KT NLY 925 MBS WINDS OVER THE SAC VLY BY MON MORNING. WINDS EXPECTED TO INCREASE MON MORNING WITH THE STRONGEST GUSTS ON THE W SIDE OF THE VALLEY MAINLY FORENOON HRS...WINDS EXPECTED TO BEGIN TO DECREASE DURING THE AFTERNOON. UPDATED GRIDS/FORECASTS WILL INCLUDE THE INCREASE WIND SPEEDS IN THE VALLEY TO BREEZY/BORDERLINE WINDY...AND COOLER MAX TEMPS MAINLY OVER THE NRN ZONES WHERE THE CAA WILL BE THE STRONGEST. ADIABATIC WARMING EFFECTS OF THE NLY WINDS WILL OFFSET THE CAA FARTHER S IN THE VALLEY FOR THE MOST PART WITH LITTLE CHANGE TO JUST SLIGHTLY COOLER MAXES IN THE FORECAST FROM GENERALLY THE I-80 CORRIDOR SWD. THERE MAY BE TOO MUCH MIXING ON MON TO SET THE RECORD MAX TEMP FOR KSAC (91)...SO WE ARE GOING WITH THE TIE. THE LOW PRESSURE AREA/TROF WILL MOVE INTO THE ROCKIES ON TUESDAY AND PRODUCE SLIGHT COOLING OVER THE INTERIOR ALONG WITH BREEZY TO WINDY NORTHERLY WINDS FOR TUESDAY AND WEDNESDAY. A STRONG RIDGE OF HIGH PRESSURE DEVELOPS ALONG THE WEST COAST AND THE PRESSURE GRADIENT TO THE NORTH AND EAST WILL INCREASE. THE WINDS WILL INCREASE OVER THE SIERRA NEVADA TUESDAY NIGHT AND SOUTHERN LAKE COUNTY WHILE IN THE VALLEY THE WINDS SHOULD TAPER SOME. OVERNIGHT ALONG THE WEST SIDE OF THE VALLEY SOME BREEZY TO LOCALLY WINDY CONDITIONS MAY PERSIST OVERNIGHT. THEY ALSO MAY INCREASE A LITTLE WEDNESDAY MORNING BEFORE FINALLY TAPERING. THE WINDS ACROSS THE REGION WILL BEGIN TO DECREASE WEDNESDAY AFTERNOON AS SUPPORT FOR THE STRONGER WINDS WEAKENS. NAM 925 MBS WINDS SHOW A 45+KT NLY BARRIER JET DEVELOPING BY TUE MORNING ON THE W SIDE OF THE VLY...IN WHAT LOOKS LIKE A WINDY DAY. JHM .EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) DRY WEATHER WILL CONTINUE THROUGH NEXT SATURDAY AS THE PATTERN IS DOMINATED BY A NEARLY STATIONARY REX BLOCK OVER THE EASTERN PACIFIC. EXPECT VERY WARM TEMPERATURES TO CONTINUE WITH HIGHS GENERALLY IN THE UPPER 80S TO MID 90S ACROSS THE VALLEY...AND 60S TO LOWER 80S OVER THE MOUNTAINS. THE ECMWF AND CANADIAN MODELS HAVE BEGUN TO CONVERGE ON A SOLUTION THAT RETROGRADES A DEEP UPPER LOW FROM THE ROCKIES WEST INTO CALIFORNIA NEXT SUNDAY. THIS IS AN ATYPICAL TRAJECTORY FOR LOW PRESSURE SYSTEMS...BUT ONE THAT STILL BEARS WATCHING. IF IT VERIFIES...IT COULD BRING SOME SHOWERS PARTICULARLY TO THE SIERRA. DANG && .AVIATION... VFR CONDITIONS THE NEXT 24 HOURS FOR INTERIOR NORCAL TAF SITES WITH HIGH PRESSURE IN PLACE. NORTHWEST WINDS 10-20KTS WILL RETURN BY SUNRISE MONDAY...WITH WITH THE STRONGER WINDS IN THE NORTHERN SACRAMENTO VALLEY. -DVC && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 7:00 AM PDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT SUN APR 28 2013 CAZ013>019-063-064-066>069-291400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY BREEZY NORTH WINDS EXPECTED ON MONDAY WITH GUSTS UP TO 25 MPH IN THE VALLEY. GUSTS UP TO 35 MPH ARE POSSIBLE ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.